# SDR 07FDEA04688

- Difficulty date: October 26, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 37,073 hours, 19,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER  TAKEOFF RECEIVED ECAM FOR LOWER ACCESS DOOR  NOT CLOSED. FORWARD AND AFT LOWER ACCESS DOORS SWITCHES CLEANED.  CHECKED INDICATION ON ECAM, NORMAL.
